MAUDE Adverse Event Report: ZOLL CIRCULATION, INC IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION, INC IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number 8700-0783-03
Medical Device Problem Codes Leak/Splash (1354); Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll catheter in complaint was returned to zoll for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
The patient was inserted a quattro catheter and received ivtm therapy.On day 2, the clinical engineer observed that the fluid level on the saline bag was low.Upon inspection, no signs of leak on the suk, thermogard console and on patient bedside was observed.No alarm on the console was observed.Blood on the catheter tubing was observed.A catheter leak is suspected.Ivtm therapy was discontinued.No known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
The reported event was confirmed during functional testing of the quattro catheter (lot# 77827).Visual inspection of the returned catheter was performed.No abnormalities with the catheter were seen.All lumens flushed as intended.During functional testing, the catheter was connected to a pressurized inflation device.Immediately upon pressurizing the catheter, a pinhole leak was observed at the medial 1 balloon.During manufacturing all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.Probable causes for the reported complaint can be a latent material defect.Historical complaints were reviewed for information related to the reported complaint and there was no previous history of complaint reported of the quattro catheter with lot# 77827.Correction for lot# 77827.

Brand Name
IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key7535467
Report Number3010617000-2018-00573
Device Sequence Number13511104
Product Code NCX
UDI-Device Identifier00849111050050
UDI-Public00849111050050
Combination Product (Y/N)N
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0783-03
Device Catalogue Number8700-0783-03
Device Lot Number77827
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight59